Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hello, i have only been taking green tea extract (315mg) for almost a week now, started by taking 2 for a few days now 3 capsules. and have noticed my skin has become dry and flaky on the surface but hasnt actually done anything for the amount of oil produced?

Link to post
Share on other sites
hello, i have only been taking green tea extract (315mg) for almost a week now, started by taking 2 for a few days now 3 capsules. and have noticed my skin has become dry and flaky on the surface but hasnt actually done anything for the amount of oil produced?

I'm not currently taking green tea supplements but i may do in the future. I've not seen dry skin reported as a possible side effect, and i haven't seen any evidence to say that green tea will reduce oil production, it's mostly an antioxidant. Is it a standardised extract? how much polyphenols and EGCG does it say you get? Also look on the ingredients - sometimes they come packaged with lots of dodgy sounding things, fortunately most of these things rarely cause a reaction but it's always possible. Green tea appears to be a strong antioxidant, and how much you should actually take for health benefits seems to be frequently debated.

You could always check with a dr or nutritionist. You usually have to stick with things for a fair while before you find out if they make any difference, but if you get bad reactions to it, you should stop or atleast reduce the dose.

Good luck,

Dave

Link to post
Share on other sites

Perhaps you are trying to connect two things that have no causation to each other (if as you said it did nothing for oil production) :think:

Put some moisturizer on, you shouldn't have dry skin anymore. =)

hope that helps

Link to post
Share on other sites

It is possible that they have no connection. It is also possible that is seborrheic dermatitis or some other kind of dermatitis. Search seborrheic dermatitis on google if you want to know more about it.

I am not really sure if that is a side effect of green tea or not, I suggest you stop taking it and see if it goes away.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×